# SDR ASOA2014081311041

- Difficulty date: July 15, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD SUPPORT JUST AFT OF BS 280 HAS CORROSION.   CLEANED CORROSION AND FOUND AREA OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  CUT AWAY DAMAGE IAW SRM 53-21-43-201-002-A01.  MAJOR REPAIR.
